RIT Digital Archive

Periodic prime knots and topologically transitive flows on 3-manifolds

RIT Digital Archive

Show simple item record

dc.contributor.author Basener, William en_US
dc.contributor.author Sullivan, Michael en_US
dc.date.accessioned 2007-09-13T01:54:43Z en_US
dc.date.available 2007-09-13T01:54:43Z en_US
dc.date.issued 2006-02-01 en_US
dc.identifier.citation Topology and its Applications 153N8 (2006) 1236-1240 en_US
dc.identifier.issn 0166-8641 en_US
dc.identifier.uri http://hdl.handle.net/1850/4684 en_US
dc.description RIT community members may access full-text via RIT Libraries licensed databases: http://library.rit.edu/databases/
dc.description.abstract Suppose that () is a nonsingular (fixed point free) C^1 flow on a smooth closed 3-dimensional manifold M with H2(M) = 0. Suppose that () has a dense orbit. We show that there exists an open dense set N µ M such that any knotted periodic orbit which intersects N is a nontrivial prime knot (Refer to PDF file for exact formulas). en_US
dc.description.sponsorship None en_US
dc.language.iso en_US en_US
dc.publisher Elsevier Science B.V., Amsterdam en_US
dc.relation.ispartofseries vol. 153 en_US
dc.relation.ispartofseries no. 8 en_US
dc.subject Dense orbit en_US
dc.subject Global cross section en_US
dc.subject Minimal flow en_US
dc.subject Knots en_US
dc.subject Prime knots en_US
dc.subject Transitive flow en_US
dc.title Periodic prime knots and topologically transitive flows on 3-manifolds en_US
dc.type Article en_US
dc.identifier.url http://dx.doi.org/10.1016/j.topol.2005.03.009


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search RIT Digital Archive


Advanced Search

Browse

My Account